MAUDE Adverse Event Report: CAREFUSION, INC TRAY EPID SST18G3.5 S/L; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY EPID SST18G3.5 S/L; ANESTHESIA CONDUCTION KIT
Model Number 406069
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the tray epid sst18g3.5 s/l came with a metal-tipped glass syringe instead of the correct glass-tipped syringe.The following information was provided by the initial reporter: "it is supposed to have a glass syringe with a glass tip as noted on the package.The tray is coming with a glass syringe with a metal tip and per the physician ¿ cannot be used for these procedures.(huge safety issue)".
 
Additional Manufacturer Narrative
H6: investigation summary two photo samples were provided to our quality team for investigation.Upon visual inspection of the photos, confirmed that the syringe in the photo is not the 5 ml bd epilor syringe lor glass ls, glass tip.The 5 ml bd epilor syringe lor glass ls, glass tip is the appropriate 5 ml syringe that should be included in every 406069 tray, therefore, the reported failure mode was not confirmed.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
TRAY EPID SST18G3.5 S/L
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key11458176
Report Number1625685-2021-00022
Device Sequence Number19820094
Product Code CAZ
UDI-Device Identifier00382904060695
UDI-Public00382904060695
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406069
Device Catalogue Number406069
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown